# SDR UPS05844772

- Difficulty date: June 7, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2.  UPPER PORTION OF RUDDER ON RT SIDE JUST ABOVE LOGO, OIL CANNING OF SKIN.  REMOVED AND REPLACED SKIN ON RT SIDE OF RUDDER JUST ABOVE LOGO IAW DC8 DWG 5655077 AND SRM 51-1-8, AND 51-1-21A.  NO WEIGHT AND BALANCE DUE TO 1FOR 1 SKIN CHANGE.
